# SDR REXA2014021100200

- Difficulty date: February 11, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 21,454 hours, 19,011 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S EMERGENCY FLASHLIGHT STRAP BROKEN.  FOUND BATTERY DEAD R & R FLASHLIGHT BATTERY & STRAP IAW CRJ200 AMM 25-61-02.  OPERATIONS CHECKED GOOD.
